Previous issue ·  Next issue ·  Most recent issue · All issues   
Home Overview Authors Editorial Contact Subscribe

Journal of Operator Theory

Volume 43, Issue 2, Spring 2000  pp. 409-425.

Reflexivity of $C_0$-operators over a multiply connected region

Authors V. Pata (1), and A. Zucchi (2)
Author institution: (1) Dipartimento di Matematica, Universita degli Studi di Brescia, via Valotti 9, 25123 Brescia, Italy
(2) Dipartimento di Matematica, Universita di Milano, via Saldini 50, 20133 Milano, Italy

Summary:  In this paper we show that an operator $T$ of class $C_{0}$ over a multiply connected region is reflexive if and only if its Jordan model is reflexive. Besides, the reflexivity of $T$ depends only on the reflexivity of a single Jordan block that can be easily calculated from the model of $T$.

Contents    Full-Text PDF